Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unforgiven2

accutane latent sideffects

Recommended Posts

just wanted to let everyone know that if u have muscle weakness while taking the accutane inform the doctor. when i took the drug 2 years ago i only experienced muscle weakness. about 6 months post accutane i started getting hit with lots of joint pain and my condition been going down the hill ever since. anyway now i am being told that i should have informed my doctor about feeling weak while taking accutane because it could indicate serious sideffects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×